# SDR FDEA2020012493340

- Difficulty date: November 9, 2019
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 87,878 hours, 20,658 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ABA7348
- Condition: Worn
- Location: Bs 457
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AVIONICS COMPT: APPROX STA 457, THE FRAME UNDER #1 PACK INLET DUCT. THE DUCT   BOOT MOUNT FASTENERS HAVE WORN THRU THE UPPER PART OF THE FRAME. (UNDER THE   DUCT BOOT). MARKED. REPAIR IS COMPLIED WITH E.A.#:1-5300-T0351624 PART 1, TITLE: MD-11 N574FE-FUSELAGE -   FUSELAGE FRAME - EAR DAMAGE ON FUSELAGE FRAME INBD CHORD RETURN TAB AT STA   469.
